# SDR DALA2023050203410

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 69,888 hours, 26,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4816442) DURING INSPECTION FOUND AFT LEFT DOOR EMERGENCY LIGHTS OUT. R/R BATTERY FOR EMERGENCY LIGHTS IAW B737 AMM 33-51. OPS CHECK GOOD.
